MAUDE Adverse Event Report: RESPIRONICS, INC. ALICE NIGHTONE; VENTILATORY EFFORT RECORDER

RESPIRONICS, INC. ALICE NIGHTONE; VENTILATORY EFFORT RECORDER
Model Number 1133948
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
An alice nightone device was returned to a third-party service center due to an allegation the device kept shutting off.There was no report of serious or permanent harm or injury.There was no report of medical intervention.During the evaluation of the device at third-party service center, it was observed that the spo2 is damaged, spo2 cable insulation was damaged, wires were exposed, splitting wires were exposed, cut cable in the device, bottom enclosure is broken, the battery door is missing, and the auxilary door is damaged.This event is reportable under fda 21 cfr part 803 as it meets the criteria for a serious injury and/or product malfunction.

Brand Name
ALICE NIGHTONE
Common Device Name
VENTILATORY EFFORT RECORDER
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 
4125423300
MDR Report Key24105160
Report Number2518422-2026-002754
Device Sequence Number10328872
Product Code MNR
UDI-Device Identifier00606959047341
UDI-Public(01)00606959047341
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K083874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1133948
Device Catalogue Number1133948
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Initial Report FDA Received Date01/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/09/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown